| Model Number |
HARMONY-DCS |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was an out of box anomaly with a delivery catheter system (dcs), specifically incorrect labeling, where the dcs was sent to the medtronic sales representative as a demo product, but was not labelled as as demo.Upon opening the packaging, the dcs contained a commercial label and was not used for any procedure.There was no patient involved.
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.H6.Corrected data: e3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported there was an out of box anomaly with a delivery catheter system (dcs), specifically incorrect labeling, where the dcs was sent to the medtronic sales representative as a demonstration product, but was not labelled as a demo.Upon opening the packaging, the dcs contained a commercial label and was not used for any procedure.There was no patient involved.Additional information was received to clarify the suspect dcs was sent out by medtronic marketing following a discussion with a sales team who had requested another demo dcs."this is not the normal demo order process." it was further clarified this instance only contained one dcs.